# SDR FDEA201211184073

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,658 hours, 13,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bushing
- Part number: A3214003820000
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE BUSHING OF FWD ECCENTRIC LUG OF RT MLG FWD CROSS BRACE (OTBD END) R & R RT MLG FWD CROSS BRACE ECCENTRIC BUSHING IAW A32140045.  ADJUSTED RT MLG FWD CROSS BRACE ECCENTRIC BUSHING IAW DWG A32140045.  FOLLOW UP INSTALLATION OF RT MLG CROSS BRACES TO BE ACCOMPLISHED ON T-CARD 32T0008.
